Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Child has bronchitis. Given Levolin nebulizer. Lungs weakening due to regular dose of Levolin?

My Son is 3.5 yrs old, He is suffering from bronchitis i.e. according to our Doc it is also called as childhood asthma . He gets Cough once in a month during winter and when he gets wheezing we give him levolin nebulizer . In our family nobody has asthma. So according to Dr our son will recover from this once he crosses 5 yrs as his immunity level will increase. My question is by giving him levolin regularly, are we making his lungs weak.? due to this will he suffer asthma for life long. Are there any vaccines or medicines to prevent cold cough? How to increase his immunity?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  368
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
Feb 2013
By giving levolin regularly lungs wont become weak. Levolin causes proper opening of narrowed airways and relieves bronchospasm and gives relief to the child. By giving levolin it wont lead to lifelong asthma. There are specific vaccines avaiable which can be advised in this children like influena apart from routine vaccination.Avoid exposure to dust, smoke, cold air,pollen ,pets and sprays. To increase immunity balanced diet should be given and routine vaccination and any indicated specific vaccinations should be given according to your Pediatrician advise.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor